# SDR 99ZZZX2926

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999SA
- Make and model: Bnorm BN2A26
- Aircraft serial: 897
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Loose
- Location: Magneto
- Part time: 993 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF MAGNETO AND IMPULSE COUPLING, FOUND ONE OF THE PAWL PINS WAS WORKING LOOSE FROM IMPULSE BODY.  ALL OTHER WEAR APPEARED NORMAL.  IMPULSE HAD BEEN INSPECTED 190 HOURS PRIOR AND HAD BEEN FOUND TO BE NORMAL.
